MAUDE Adverse Event Report: MEDIVATORS INC. ENDO SMARTCAP; TUBING SET

MEDIVATORS INC. ENDO SMARTCAP; TUBING SET
Model Number 100164CO2EXT
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation of the reported event is in process; a follow-up report will be submitted when additional information becomes available.
 
Event or Problem Description
The user facility reported that water was spraying from the air/water valve during a procedure which included use of the endo smartcap tubing.User facility personnel replaced the tubing and the procedure was completed successfully.No report of injury.
 
Additional Manufacturer Narrative
The device subject of the reported event and unopened and unused units of the subject lot were returned to steris for evaluation.After further evaluation, all of the returned devices performed as designed, there were no abnormalities with the function or operation of the devices.The cause of the reported event could not be determined.The endo smartcap tubing instructions for use states, "always inspect the gi endoscopes o-rings and gaskets (air/water button, endoscope connection, etc.) for damage.Damaged components can result in less than optimal performance of endo smartcap tubing." the device history record for the subject lot was reviewed and confirmed the lot was manufactured according to specifications; no abnormalities were noted.A complaint review was conducted for this lot of products and confirmed this to be an isolated event.No additional issues have been reported.

Brand Name
ENDO SMARTCAP
Common Device Name
TUBING SET
Manufacturer (Section D)
MEDIVATORS INC.
3150 pollok drive
conroe TX 77303
Manufacturer (Section G)
MEDIVATORS INC.
3150 pollok drive
conroe TX 77303
Manufacturer Contact
daniel davy
3150 pollok dr
conroe, TX 77303
4402597401
MDR Report Key24135695
Report Number1651395-2026-00002
Device Sequence Number10400414
Product Code FAJ
UDI-Device Identifier00677964111075
UDI-Public(01)00677964111075(17)281006(10)672898
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K093665
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100164CO2EXT
Device Lot Number(10)672898
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/24/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/21/2026
Supplement Report FDA Received Date04/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown